# SDR SWAA2025010681802

- Difficulty date: December 30, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 58,099 hours, 38,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DAMAGE BETWEEN STA 927 AND 947 STR 21 L/H INTERCOSTAL CRACKED.<[01] PART TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 PARAGRAPH 9.  REMOVED DAMAGED INTERCOSTAL AT STA 927 - 947; STR- 21L/H PER SRM 51-40-02.;[02] FABRICATED; LOCATED AND DRILLED REPLACEMENT INTERCOSTAL PER DWG# 147A8801 REV: -; SRM 51-40-02. REF: FAULT TTG8Q00XUW2T EA 24-153-03573.;[03] VERIFIED CORRECTIVE ACTION #2;[04] APPLIED CHEMICAL CONVERSION COATING TO REPLACEMENT INTERCOSTAL PER SOPM 20-43-03 AND PRIMER BMS 10-11 PER SOPM 20-41-02. REQUEST OK TO INSTALL REPLACEMENT INTERCOSTAL.;[05] VERIFIED CORRECTIVE ACTION #4; OK TO INSTALL;[06] INSTALLED REPLACEMENT INTERCOSTAL AT BS 927 TO BS 947 STR 21L PER DWG# 147A8801 REV: -; SRM 51-40-02-0G-0. REF: FAULT TTG8Q00XUW2T EA 24-153-03573;[07] RII VERIFIED CORRECTIVE ACTION ITEM 6.;[08] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
